MathSciNet Relay Station
MathSciNet bibliographic data
MR1057248 53C22 (53C65)
Otal, Jean-Pierre Sur les longueurs des géodésiques d'une métrique à courbure négative dans le disque. (French) [On the lengths of the geodesics of a metric of negative curvature in the disk] Comment. Math. Helv. 65 (1990), no. 2, 334–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement